MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; 96" ADULT EXP,GSE,PAR WYE,(2)BV,LG.MASK,3LF BAG,3LF BAG,10'X.050" MM GSL,

WESTMED LLC WESTMED LLC; 96" ADULT EXP,GSE,PAR WYE,(2)BV,LG.MASK,3LF BAG,3LF BAG,10'X.050" MM GSL,
Model Number 9677
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Splits/cracks in tubing the crns extended the tubing after induction and an obvious break in the tubing occurred in two places.This was a serious situation because of the patient's comorbidities and the concern for ett in esophagus.
 
Additional Manufacturer Narrative
The splitting of the tube caused the patient to re-intubated.Base on the reported information the criteria for reporting an adverse event has been met.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The splitting of the tube caused the patient to re-intubated.Base on the reported information the criteria for reporting an adverse event has been met.Complaint confirmed with the photos provided in the related complaints and returned goods.The root cause was determined to be that the hose that feeds one of the plastic resins into the blender was not properly connected.This resulted in an incorrect ratio of resins, leading to the tubing being more rigid and more likely to crack.Lab results confirmed that tubing manufactured after the hose was fixed was the correct ratio of plastic resins.We completed a health hazard evaluation as part of the risk assessment.The risk assessment performed with rma-20030 indicated a severity of 9.We initiated capa-00495 to address this issue.We reviewed the complaint history in our quality management system related to the affected product for the 24 months preceding the earliest complaint received.We did not receive any complaint for this product preceding complaint 07496.Also, we analyzed the frequency of complaints we have received for the circuit product family.There is no trending issue for the circuit product family.We emailed resolution to the customer.

Brand Name
WESTMED LLC
Common Device Name
96" ADULT EXP,GSE,PAR WYE,(2)BV,LG.MASK,3LF BAG,3LF BAG,10'X.050" MM GSL,
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key14843216
Report Number2028807-2022-00016
Device Sequence Number17533395
Product Code OFP
UDI-Device Identifier00709078008290
UDI-Public00709078008290
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9677
Device Catalogue Number9677
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown